MathSciNet Relay Station
MathSciNet bibliographic data
MR2015044 (2004j:57020) 57M50 (30F40 32G15)
Canary, Richard D.; Culler, Marc; Hersonsky, Sa'ar; Shalen, Peter B. Approximation by maximal cusps in boundaries of deformation spaces of Kleinian groups. J. Differential Geom. 64 (2003), no. 1, 57–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement